# SDR DALA2016061404733

- Difficulty date: June 13, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 78,709 hours, 36,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATHLIGHT INOPERATIVE AT 38R.  FOUND WIRES SEPARATED FROM QUICK RELEASE, RETERMINATED WIRE END AND REINSTALLED IAW SWPM, CKS GOOD.
